Swollen lymphnodes while on Atripila
May 13, 2011
I have been on atripla for 3-month and my lymphnodes are starting to swell again, and I am worried that my medicine is not working
Response from Dr. Henry
Lymph node swelling can occur for a number of reasons. Sometimes an increased CD4 count and immune reconstitution can cause lymph node swelling. Such swelling is not a good marker of success or failure for a given HIV regimen. A better measure of the effectiveness of an HIV regimen is the HIV level. I recommend discussing your concern with your HIV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Giving A Bj Worried I Have HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Balls After Barebacking Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.